skip to main content
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

The Behaviour of Elastic Surface Waves Polarized in a Plane of Material Symmetry. I. Addendum

Barnett, D. M. ; Chadwick, P. ; Lothe, J.

Proceedings: Mathematical and Physical Sciences, 08 June 1991, Vol.433(1889), pp.699-710 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

On the Existence of Interfacial (Stoneley) Waves in Bonded Piezoelectric Half-Spaces

Abbudi, M. ; Barnett, D. M.

Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences, 08 June 1990, Vol.429(1877), pp.587-611

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Free Surface (Rayleigh) Waves in Anisotropic Elastic Half-Spaces: The Surface Impedance Method

Barnett, D. M. ; Lothe, J.

Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences, 08 November 1985, Vol.402(1822), pp.135-152 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

On the Existence of Type-6 Transonic States in Linear Elastic Media of Cubic Symmetry

Barnett, D. M. ; Lothe, J.

Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences, 08 May 1987, Vol.411(1840), pp.251-263 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Considerations of the Existence of Interfacial (Stoneley) Waves in Bonded Anisotropic Elastic Half-Spaces

Barnett, D. M. ; Lothe, J. ; Gavazza, S. D. ; Musgrave, M. J. P.

Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences, 08 November 1985, Vol.402(1822), pp.153-166 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Slip Waves Along the Interface Between Two Anisotropic Elastic Half-Spaces in Sliding Contact

Barnett, D. M. ; Gavazza, S. D. ; Lothe, J.

Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences, 09 February 1988, Vol.415(1849), pp.389-419 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (5)

Data de Publicação 

De até

Buscando em bases de dados remotas. Favor aguardar.